Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Hello , my sister is 29 yrs old. Recently she

DOCTOR OF THE MONTH - Apr 2015
Apr 2015
User rating for this question
Very Good
Answered by

Hematologist
Practicing since : 2008
Answered : 6938 Questions
Question
Hello , my sister is 29 yrs old. Recently she came to know that her esr is 29 ??? Is this serious problem?? Plz help me regarding this..
Posted Sun, 26 Nov 2017 in Blood Disorders
 
 
Answered by Dr. Hardik Sanghvi 17 minutes later
Brief Answer:
Not a serious problem.

Detailed Answer:
Hi dear
I have gone through your question. I can understand your concern.

Her ESR is slightly high. It can be due to anemia or infection or non specific cause.

If she doesn't have any symptoms then nothing to worry. If she has any symptoms then please tell me about that.

Hope I have answered your question.
If you have any doubts then feel free to ask me. I will be happy to answer. Thanks for using health care magic. Wish you a very good health.
Above answer was peer-reviewed by
 
Follow-up: Hello , my sister is 29 yrs old. Recently she 22 minutes later
Sir , she has been experiencing a continuous blood flow since last two yrs ...
Follow-up: Hello , my sister is 29 yrs old. Recently she 4 minutes later
She has recently got check up then her reports are telling that her esr is 26..so when we go through net it is written over their some serious problem like cancer ..is this true???
 
 
Answered by Dr. Hardik Sanghvi 8 hours later
Brief Answer:
No it's not like that.

Detailed Answer:
Hi, dear
Her high ESR is due to anemia most likely.

In cancer ESR is very high. Your ESR is only slightly high so by only ESR no one can say it is cancer.

But she should investigate for blood loss.It may be due to some other reason.

Thanks for using health care magic.
Wish you a very good health
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor